# SDR ALGA201410098303

- Difficulty date: October 9, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N409AL
- Make and model: Bell 407
- Aircraft serial: 53494
- Aircraft time: 14,843 hours
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: M25010106
- Part serial: NWD103394
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP LIGHT.  UPON TEARDOWN NR 5 BEARING WAS FOUND TO BE DAMAGED.
